# SDR SIMA20140708011

- Difficulty date: July 8, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP HAS CORROSION ON STRAP.  REPAIRED IAW ERS-EM-5700-187.
